International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

2022, Vol. 7, Issue 6, Part B

Some properties and applications of half-Cauchy exponential extension distribution


Author(s): Lal Babu Sah Telee and Vijay Kumar

Abstract: In this article, we have proposed a new distribution having three parameters using half Cauchy family of distribution called Half-Cauchy Exponential extension Distribution. The statistical properties as well as different characteristics like the hazard rate function (HRF), the probability density function (PDF), the cumulative distribution function (CDF), quantile function, skewness, and kurtosis of the proposed distribution are discussed. The parameters of the proposed distribution are estimated by using the least-square estimation (LSE), Cramer-Von-Mises (CVM) and maximum likelihood estimators (MLE) methods. All the computations are performed in R programming software. To assess the application of the proposed distribution, a real lifetime data set is analyzed and performed the goodness-of-fit. It is found that the Half -Cauchy exponential extension distribution performed better as compared to some existing distributions.

DOI: 10.22271/maths.2022.v7.i6b.902

Pages: 91-101 | Views: 337 | Downloads: 34

Download Full Article: Click Here

International Journal of Statistics and Applied Mathematics
How to cite this article:
Lal Babu Sah Telee, Vijay Kumar. Some properties and applications of half-Cauchy exponential extension distribution. Int J Stat Appl Math 2022;7(6):91-101. DOI: 10.22271/maths.2022.v7.i6b.902

Call for book chapter
International Journal of Statistics and Applied Mathematics